# SDR DHL2004743004

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING  NR 2 LEADING EDGE SLAT RIBS AT ROD END HAS 2 SMALL CRACKS.  ONE ON EACH SIDE OF ROD END.  REPAIRED BRACKETS IAW B-727 SRM 51-40-3, MATERIAL USED 2024T3, .051, RIVETS USED: CR3223-5-2, 10 EA, NAS 517-3-5 SCREWS, 2 EA. PO NR 400004986. .
